Copyright 2021 - Site designed and maintained by: Ariel Díaz De Armas


Profesor Titular de Universidad
(Associate Professor/Reader)

Office: 2.2 A11 (Edificio Sabatini)
Phone: +34 916248897
E-Mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

Mathematics Genealogy Project



MathSciNet MR Author ID: 713468

ReseracherID: A-9420-2013

Scopus Author ID: 6507374993

Orcid ID: 0000-0002-1067-5752

Web of Science (Author ID: A-9420-2013)

ResearchGate Profile

Scholar Google Profile


Short CV


Bachelor in Mathematical Sciences, Autonomous University of Madrid (AUM/UAM), Spain,  Oct. 92-Jun. 97.
Degree Thesis in Mathematics, UAM, May 99.
Ph. D. (Doctor) in Mathematics, UAM, July 04.
Extraordinary Doctorate Prize in Mathematics, UAM, April 07.
National Acreditation (ANECA) as Doctor Assistant Professor, December 04. National Habilitation as Associate Professor in Applied Mathematics, May 07.

Professional experience (Teaching/Research):

Grant-holder of third cycle in UAM, Oct. 97-Dec. 98.
Under-doctoral Grant-holder  (FPI) in UAM, January 99-Oct. 02. Assistant Professor in UAM, Oct. 02-Jun. 05. Postdoctoral Grant-holder (MEC) at the International School for Advanced Studies (ISAS/SISSA) of Trieste (Italy), Jul. 05-Jan. 06.
“Juan de la Cierva” Researcher at the University of Granada (UGR) Spain, Feb. 06-Dec. 07.
Visitant Researcher at ISAS/SISSA, March 06.
“Ramón y Cajal” Researcher at University Carlos III of Madrid (UC3M) Spain, Jan. 08-Nov. 08.
I won a Tenured Associate/Reader position at Polytechnic University of Madrid (UPM) Spain, July 08.
I won another Tenured Associate/Reader position at UC3M, Spain, where I am working since November 08.
Editor ISRN Mathematical Analysis, since November 2012.
Visitant Researcher with a CajaMadrid grant at Goethe Univ. of Frankfurt (Germany) from May to August 13. Faculty Member of Instituto de Ciencias Matemáticas, ICMAT (CSIC-UAM-UC3M-UCM), since October 2013. Excellence Research Prize by UC3M-Banco Santander, April 2014.

-Title of the project: Ecuaciones en derivadas parciales y sistemas de EDPs acopladas: Análisis y aplicaciones.

  Financed by: Ministerio de Ciencia, Innovación y Universidades PID2019-106122GB-I00. 2020-2023.

-Title of the project: Nonlinear partial differential equations and coupled systems of PDEs of second and higher order.

  Financed by: Ministerio de Economía y Competitividad and FEDER (MTM2016-80618-P). 2017-2019.

-Title of the project: Systems of Non-Linear Partial Differential Equations. Local and Non-Local Problems.

  Financed by: Ministerio de Economía y Competitividad and FEDER (MTM2013-44123-P). 2014-2016.

 -Title of the project: Nonlocal Problems: Convolution and Fractional Operators.

  Financed by: Comunidad de Madrid and UC3M (CCG10-UC3M/ESP-4609). 2011-2012.

 Ph.D. Advisor

-Urko Sánchez. On some nonlocal elliptic problems, Oct. 2014. Advisors: E. Colorado, A. de Pablo.

-Alejandro Ortega. On some elliptic problems involving powers of the Laplace operator. Mar. 2019.

 Advisors: P. Álvarez, E. Colorado.


-2020/21 Calculus II. Bachelor in Mechanical Engineering.

Memoria Docente EDPs

Eduardo ColoradoRafael López-SorianoAlejandro Ortega; Bound and ground states of coupled "NLS-KdV" equations with Hardy potential and critical power, Preprint 2021, arXiv:2107.13899.

Eduardo ColoradoRafael López-SorianoAlejandro Ortega; Existence of bound and ground states for an elliptic system with double criticality, Preprint 2021, arXiv:2107.03737.

- Colorado, Eduardo; How to divide exactly in Mathematics. Preprint, DOI: 10.13140/RG.2.2.28345.39525

- Álvarez-Caudevilla, P.; Colorado, E.; Ortega, A. Existence of positive solutions for a Brezis-Nirenberg type problem involving an inverse operator. Electronic Journal of Differential Equations, Vol. 2021 (2021), No. 52, pp. 1–24.

- Carmona, J.; Colorado, E.; Leonori, T.Ortega, A. Semilinear fractional elliptic problems with mixed Dirichlet-Neumann boundary conditions.  Fract. Calc. Appl. Anal., Vol. 23, No 4 (2020), pp. 1208–1239, DOI: 10.1515/fca-2020-0061.

- Carmona, J.; Colorado, E.; Leonori, T.Ortega, A. Regularity of solutions to a fractional elliptic problem with mixed Dirichlet-Neumann boundary data. Advances in Calculus of Variations, 2020, DOI:

- MR3979602 Álvarez-Caudevilla, P.; Colorado, E.; Ortega, A. Positive solutions for semilinear fractional elliptic problems involving an inverse fractional operator. Nonlinear Anal. Real World Appl. 51 (2020).

 - MR3915606 Bartolo, R.; Colorado, E.Molica Bisci, G. Perturbed Problems Involving the Square Root of the Laplacian. Minimax Theory and its Applications 04 (2019), no. 1, 033-054.

- MR3912863 Colorado, Eduardo; Ortega, Alejandro. The Brezis-Nirenberg problem for the fractional Laplacian with mixed Dirichlet-Neumann boundary conditions. J. Math. Anal. Appl. 473 (2019), no. 2, 1002-1025.

- MR3883627 Colorado, Eduardo. Ground states of some coupled nonlocal fractional dispersive PDEs. Proceedings of the international conference  Two nonlinear days in Urbino 2017, 39-53, Electron. J. Differ. Equ. Conf., 25, Southwest Texas State Univ., San Marcos, TX, 2018. Conf. 25 (2018), pp. 39-53.

Who's Online

We have 164 guests and no members online